# SDR SIMA20150615002

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 41,244 hours, 34,331 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 14521035401
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HANDLE WILL NOT REMAIN IN THE SET POSITION & DOES NOT RELEASE PROPERLY.  R & R EMER PARKING BRAKE ASSEMBLY IAW AMM 32-44-11.  OPERATIONS CHECKED GOOD.
